Polarization vectors and doublet structure in planar field theory

Citation
R. Banerjee et al., Polarization vectors and doublet structure in planar field theory, INT J MOD P, 16(24), 2001, pp. 3967-3988
Citations number
22
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
INTERNATIONAL JOURNAL OF MODERN PHYSICS A
ISSN journal
0217-751X → ACNP
Volume
16
Issue
24
Year of publication
2001
Pages
3967 - 3988
Database
ISI
SICI code
0217-751X(20010930)16:24<3967:PVADSI>2.0.ZU;2-U
Abstract
We establish the equivalence of the Maxwell-Chern-Simons-Proca model to a d oublet of Maxwell-Chern-Simons models defined in a variety of covariant gau ges. This equivalence is shown to hold at the level of polarization vectors of the basic fields. The analysis is done in both Lagrangian and Hamiltoni an formalisms and compatible results are obtained. A similar equivalence wi th a doublet of self and anti-self dual models is briefly discussed.